• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

day 4 on fina: already anxious ?

mike1107

Featured Member/ Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Nov 16, 2002
Messages
4,044
I'm feelin moody, tired and a mix of stressed and anxious , should it be ebcause of trenb ?
I've never had to deal with trenbolone sides ....
it's my day 4 on trenb, is it because of it ?
 

rippedboy

Banned
Joined
Jan 5, 2003
Messages
340
f

it could be because it is a foreign substance, your body is a bit in shock; chemical manipulation can cause those sides you mentioned. i think it will go away soon when your body is used to it. i just started day 3 on my cycle and i have tren in there (didnt shoot tren first day because i didnt want to shock my system; its strong). also, what is your dosage and are you running test with it?
 

biggerthanyou

New member
Registered
Joined
Jun 11, 2002
Messages
232
TA is one of my fav's. but I do get that same feeling everytime I start it. It should go away with time and when your system gets a little more used to having it in there. I've NEVER had aggression problems from gear (I'm a dick to begin with*L*) but I do notice that I get a little short tempered on tren and I tend to get nose bleeds when I run it in high dosages. just play with it and see what happens. It's a great drug! you should have alot of fun with it. good luck bro. let us know how it works out for ya.
good luck and be safe...

bigger...
 

BigMeaty

New member
Registered
Joined
Feb 4, 2003
Messages
85
what kind of doses cause nose bleeds for you? More than 150mg EOD? Just curious...
 

mike1107

Featured Member/ Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Nov 16, 2002
Messages
4,044
never had nose bleeds from fina
 

biggerthanyou

New member
Registered
Joined
Jun 11, 2002
Messages
232
I was only taking 80mg ED. but after about 4-5weeks I start to get nose bleeds once in a while. Not really sure what it's from. I went to the doctor and the results of my blood work and everything else were fine. the only thing that was off was my BP and heart rate. both were elevated but just a little.
good luck and be safe...

bigger...
 

stackdizzy

Member
Registered
Joined
Oct 4, 2002
Messages
682
that stuff makes me real moody after about 45 min after the first shot! And I am never moody
 

Staff online

  • rAJJIN
    Moderator / FOUNDING Member
  • K1
    Blue-Eyed Devil

Forum statistics

Total page views
501,712,470
Threads
123,322
Messages
2,346,660
Members
155,042
Latest member
BenJ34
Top